Curvature of multiply warped products with an affine connection
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1567-1586
https://doi.org/10.4134/BKMS.2013.50.5.1567
Published online September 1, 2013
Yong Wang
Northeast Normal University
Abstract : In this paper, westudy the Einstein multiply warped products with a semi-symmetric non-metric connection and the multiply warp\-ed products with a semi-symmetric non-metric connection with constant scalar curvature, we apply our results to generalized Robertson-Walker spacetimes with a semi-symmetric non-metric connection and generalized Kasner spacetimes with a semi-symmetric non-metric connection and find some new examples of Einstein affine manifolds and affine manifolds with constant scalar curvature. We also consider the multiply warped products with an affine connection with a zero torsion.
Keywords : multiply warped products, semi-symmetric non-metric connection, Ricci tensor, scalar curvature, Einstein manifolds
MSC numbers : 53C21, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd